# SDR DALA2017112708298

- Difficulty date: March 29, 2016
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 58,810 hours, 21,245 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Nicked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A NICK IN THE NR 1 ENGINE OTBD THRUST REVERSER COWL FROM REAR 9 INCH,  9 O CLOCK.  REPAIRED IAW SRM.
